# SDR AALA200802568

- Difficulty date: September 18, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 68,753 hours, 30,886 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 578-579
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TANGS ARE CRACKED ON NR 6 SEAT TRACK BETWEEN STATIONS 578 AND 579.  AREA OF DISCREPANCY IS 41 INCH BY 1 INCH.  REPAIRED WITH PLUG AND BACKING PLATE IN ACCORDANCE WITH AARD 53-20-00-10.
